• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse

Vote on the New WH Logo! We need YOUR help!

Everyone, we need YOUR help! Take a moment to cast your vote on the new WH logo! Vote Here!
See more
See less

Spotting 3 days after period

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Spotting 3 days after period

    Hi all! I hope you've had a great week so far.

    I had my period from June 5 - June 12 and not only was this the longest period i've had but 3 days later I'm still kind of spotting. I have brown discharge throughout the day and in the mornings when I wipe there's either bright red or light pink blood (it really varies on the day).

    I have a Mirena IUD that I got back in August and just started a new job last week so there's a lot of stress going on. Since I do have an IUD, my boyfriend and I had sex on the 9th where he came in me but we went to go get a Plan B immediately after just in case.

    I was wondering if anyone else has had experienced this or know what may be happening? I may go to the doctor next week and also take a pregnancy test when I get home tonight but just wanted to reach out to see if anyone else has also experienced this

    #2
    Am I understanding correctly that you had sex on the 9th while on your period, and then also took Plan B? I think taking Plan B while also using an IUD is overkill and probably just a bunch of hormones to throw your body out of whack. It is most likely the Plan B that has thrown you for a loop. Plan B definitely does not come without it's own side effects.
    "Be what you're looking for."

    Comment

    Working...
    X